On systems of clairaut type

Shyuichi Izumiya, Yasuhiro Kurokawa

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)636-643
Number of pages8
JournalKodai Mathematical Journal
Volume17
Issue number3
DOIs
Publication statusPublished - 1994
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On systems of clairaut type. / Izumiya, Shyuichi; Kurokawa, Yasuhiro.

In: Kodai Mathematical Journal, Vol. 17, No. 3, 1994, p. 636-643.

Research output: Contribution to journalArticle

Izumiya, Shyuichi ; Kurokawa, Yasuhiro. / On systems of clairaut type. In: Kodai Mathematical Journal. 1994 ; Vol. 17, No. 3. pp. 636-643.
@article{7daac70729ec48259f76042f69770728,
title = "On systems of clairaut type",
author = "Shyuichi Izumiya and Yasuhiro Kurokawa",
year = "1994",
doi = "10.2996/kmj/1138040057",
language = "English",
volume = "17",
pages = "636--643",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "3",

}

TY - JOUR

T1 - On systems of clairaut type

AU - Izumiya, Shyuichi

AU - Kurokawa, Yasuhiro

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=84972492620&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972492620&partnerID=8YFLogxK

U2 - 10.2996/kmj/1138040057

DO - 10.2996/kmj/1138040057

M3 - Article

AN - SCOPUS:84972492620

VL - 17

SP - 636

EP - 643

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 3

ER -